3 doctors weighed in:

Cortisone shot for albuterol allergy?

3 doctors weighed in
Dr. James Marx
Pain Management
2 doctors agree

In brief: Symptoms?

What you may be experiencing may be merely side effects of the albuterol like heart racing and pounding which is not an allergy but an effect upon the heart.
I suspect that's what you are having. Other drugs of this type for bronchospasm may be less of a problem for you or you may just be overusing your medication.

In brief: Symptoms?

What you may be experiencing may be merely side effects of the albuterol like heart racing and pounding which is not an allergy but an effect upon the heart.
I suspect that's what you are having. Other drugs of this type for bronchospasm may be less of a problem for you or you may just be overusing your medication.
Dr. James Marx
Dr. James Marx
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors